- mRNA Vaccine Targeting Bacteria to Prevent Lyme Disease from Tick Bites
- Aspartame: Memory & Learning Deficits and Transgenerational Effects
- Mysterious Circular RNA Linked to Alzheimer’s and Parkinson’s Diseases
- Long-term Antibiotic Use: 36% Decreased Risk of Liver Cancer
- Is The Human Experimentation of Musk’s Neuralink Safe?
- Nearly 300 People Food Poisoning in Japanese 130-Year-Old Restaurant
Singapore Reports First Case of Blindness Caused by Injection of Aesthetic Dermal Filler
- Nearly 300 People Food Poisoning in Japanese 130-Year Restaurant
- FDA’s First Potential TIL Therapy Review Delayed: How to Understand FDA’s “Resource Constraints”?
- A Chinese Doctor Accused of Accepting Bribes Totaling US$166 Million
- Nuclear contaminated water: Japanese government paid bribes and corrected the IAEA report
- Top 20 Companies of Instruments and Medical Equipment In The World
- The first DMD gene therapy SRP-9001 may cost 4 million US dollars
- How long can the patient live after heart stent surgery?
Singapore Reports First Case of Blindness Caused by Injection of Aesthetic Dermal Filler.
Singapore has witnessed its first case of blindness caused by the injection of a medical aesthetic dermal filler, leading to vascular occlusion.
The Singapore Health Sciences Authority (HSA) has confirmed receiving a report of this incident but emphasized that there has not been a significant increase in reports of severe adverse reactions due to medical aesthetic implants.
Authorities are currently investigating whether there are any safety or quality concerns with related products from the same batch and will take necessary actions if issues are identified.
In response to queries from Channel NewsAsia, the HSA stated that they received a notification from the medical aesthetics product company Parvus(S) on July 29th, reporting a case of injection involving the dermal filler known as AestheFill.
This dermal filler was registered locally on October 1, 2021, and its primary purpose is to improve facial wrinkles. Dermal fillers of this nature are classified as Class D medical devices locally, indicating the highest level of risk.
Vascular occlusion leading to blindness is typically listed as a potential severe adverse reaction in the usage instructions for such products.
Other common side effects of using dermal fillers include redness, the formation of lumps under the skin, skin warmth, and temporary blurred vision.
Clinical practitioners administering dermal fillers are required to undergo specialized training provided by the relevant companies. Authorities recommend that consumers discuss risks and suitability with their healthcare provider before undergoing injections.
(source:internet, reference only)